# SDR CA980827006

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS971406
- Condition: Cracked
- Location: Compressor
- Component: 3017860
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, PILOT NOTICED THE ENGINE WOULD NOT PRODUCE PROPER POWER (30 POUND TORQUE AT 700 T5).  THE AIRCRAFT CONTINUED TO DESTINATION.  POST-FLIGHT INSPECTION RUN-UP INDICATED RUBBING SOUND FROM COMPRESSOR TURBINE AREA. THE ENGINE WAS SPLIT AT THE C FLANGE AND THE CT WHEEL WAS REMOVED.  INSPECTION OF THE CT VANE ASSEMBLY REVEALED 2 BOLTS HAD BACKED OUT OF THE CT TURBINE VANE SUPPORT AND HAD CAME IN CONTACT WITH THE CT WHEEL AND THE CT BLADES CAUSING DAMAGE.  PART TC:  276.
